Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Poisson integrals of regular functions


Author: José R. Dorronsoro
Journal: Trans. Amer. Math. Soc. 297 (1986), 669-685
MSC: Primary 31B25; Secondary 42B25, 46E35
MathSciNet review: 854092
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Tangential convergence of Poisson integrals is proved for certain spaces of regular functions which contain the spaces of Bessel potentials of $ {L^p}$ functions, $ 1 < p < \infty $, and of functions in the local Hardy space $ {h^1}$, and the corresponding tangential maximal functions are shown to be of strong $ p$ type, $ p \geqslant 1$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 31B25, 42B25, 46E35

Retrieve articles in all journals with MSC: 31B25, 42B25, 46E35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1986-0854092-3
PII: S 0002-9947(1986)0854092-3
Article copyright: © Copyright 1986 American Mathematical Society